No periods even after using Provera...pls advise
3 Replies
lucy - June 3

I had D&C on Mar22. TIll now no periods. And its been 2 weeks I had my last pill of provera. Still no periods. I had 7 pills for 7 days. Pls help me.


Anna - June 3

Hi lucy, I am pretty new here but i had to answer your question, My co-worker just took provera for 10 days and never started her period it did give her major back pains and cramps but nothing came about. You may want to go on birth controls because it worked for her! She finally her menstrual after a year. I know you are trying to concieve but birth controls normally help us females get regulated. Good luck to you.


lucy - June 4

Thanks Anna. me too having lots of cramping and lower back aches. I always had regular periods. Something really got messed up after miscarriage. Good to know Iam not the only one. Thanks Anna.


Chrissy - June 4

Hi Lucy! Well....I went on that to get my period started and it took almost 3 weeks for me to start my period. I got horrible cramping though and I was moody alot when I was taking the pills & afterwards.



New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?